# SDR ABXA9500627

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591218820
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- CHECK INSPECTION WHILE ACCOMPLISHING A.D. 89-08-10; S.B.'S A53-154 AND A53-223, FOUND THE RIGHT DORSAL FIN ATTACH ANGLE CRACKED.  REPLACED THE ANGLE IAW DC-9 SRM 53-05-23.
